Jump to content

another florinef question


sarapick
 Share

Recommended Posts

i took my first dosage of florinef last friday. sunday i noticed great improvement in my dizziness and faintness. today i have had none. would it be working so well so quickly? the downside is the killer headache i have had every afternoon that continues into the night. could this possibly go away as i continue on the med? i hate to get off it already because i really do think it is helping. my BP was 120/82 today. that is the highest it has been in years. any advice? thanks!

Link to comment
Share on other sites

Hi,

Thats funny you say that you have felt effects, because I did also into my third day or so into taking the Florinef. I also had headaches the first few days on Florinef. I was told by my pharmacist that if the headaches last longer than 10 days to call my doc. He said that I could take Tylenol for them.. Call your pharmacist of doc if they are bothersome. Hope your headaches go away!

Jacquie

Link to comment
Share on other sites

From what I understand, Florinef enters the bloodstream with the normal metabolic timeline and works immediately. I don't know what the half-life is, but I know that I cannot go a day without it without noticing effects or picking up a cold. You can find more information at many sites like webmd.com about drug levels etc. I am florinef Queeeeen! I love my little pillies.

I've never had headaches with it. When I have those it is pre-menstrual. You might want to consider the timing before attributing it to the Florinef. I would also check with your doc or pharmacist. It is entirely likely.

Hope this helps!

Link to comment
Share on other sites

Florinef has a very long half life. Very potent drug taken with adequate salt. I have a difficult time getting the titration right. I cannot tell if a particular dose is correct for like a week. Getting that balanced BP with no s/s, is difficult for me. Florinef is completely worthless without adequate salt and fluid intake. That's probably why for me it is easier to adjust the salt and water intake than to adjust the florinef, in pursuit of s/s relief. And for some other unknown reason, florinef's effectiveness fluctuates for me. All in all, it has been a good drug. It stops my s/s, but I have to really watch my BP closely, especially in the AM. Getting enough florinef action to stop the s/s during the day usually involves a high BP in the AM. Still working on it. Currently in a place that florinef isn't working at all. I don't know why. I think the action of this corticosteriod is effected by stress, salt and fluid intake and who knows how many other variables.

For me, if I get a headache on florinef, it means my BP is up.

Rossman

Link to comment
Share on other sites

I once heard that Florinef can cause a headache because it's doing its "thing" namely, increasing blood volume. And folks who have POTS aren't used to that much pressure. Don't quote me on that, but that's what I recall.

Anyway, did you start on an itty bitty dose and work up? That might help.....but don't mess around with starting and stopping. It's a drug from which you need to slowly wean yourself. Talk to your doctor and hopefully she can help you. GOOD LUCK!!! Florinef has been a godsend at our house.

Link to comment
Share on other sites

Sara,

When I started taking Florinef it did work very quickly. It was not a big fix, but enough of an effect initially to make it worthwhile taking.

My Florinef headaches never went away while I was taking the medication. Eventually the Florinef stopped making any positive difference in terms of my BP, so after playing with doses, I stopped taking it and the headaches disappeared.

This post is by no means meant to condemn you to headaches for as long as you take your meds :( -- I'm just adding my experience. :) I'm so happy it's helping your BP and I hope the headaches subside soon!

Angela

P.S. By the by, I don't think we've met yet. Welcome aboard! B)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...